# SDR 04FDEA00009

- Difficulty date: January 3, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B HINGE (FLAP SIDE) ACTUATOR I/B BORE HOLE FOUND CORROSION.    CORROSION ON LT WING O/B FLAP OB HINGE (FLAP SIDE) ACTUATOR I/B BORE HOLE REMOVED & FOUND WITHIN LIMITS AS PER FEDEX EA 1-5750-75220, : TE & TE DEVICES - LT O/B FLAP / O/B SUPPORT BRACKET CORROSION REMOVAL & REPAIR.
